MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Model Number ENFIT70552
Health Effect - Clinical Code Feeding Problem (1850)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the feeding bag cracked and pieces got stuck in the gtt, which stopped medication and feedings.According to the customer, this was a female metabolic patient and the pieces had to be removed with kelly clamps.Reportedly, the incident was considered major harm to the patient, as they had to stop all medication and feedings.The customer stated a gi specialist had to come to evaluate tube replacement before the feedings and medications could be reinstated with the patient.No additional information is available.Due to the reported event and medical intervention to stop all medication and feedings, this is a mdr reportable event.The root cause could not be identified at this time.If additional information becomes available, this report will be re-opened re-evaluated.
 
Event or Problem Description
It was reported the feeding bag crack and pieces got stuck in the gtt, which stopped medication and feedings.

Brand Name
MEDLINE INDUSTRIES
Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10205647
Report Number1417592-2020-00074
Device Sequence Number2107408
Product Code KNT
UDI-Device Identifier10884389190333
UDI-Public10884389190333
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFIT70552
Device Catalogue NumberENFIT70552
Device Lot Number0031808A037
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;